# SDR AALA2009012500357

- Difficulty date: January 25, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 51,526 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERWING EMERGENCY LIGHTS LEFT TO RIGHT INOPERATIVE.  BATTERIES RESEATED IN CHARGER FOR OVERWING EMERGENCY LIGHTS.
